You are not logged in.

A simple and effective route for one-dimensional Ag-TCNQ metal-organic microstructures

Zheng, Wei, Li, Zhenyu, Yang, Fan, Song, Xiaofeng, Zhang, Hongnan, Liu, Yongben and Wang, Ce 2008, A simple and effective route for one-dimensional Ag-TCNQ metal-organic microstructures, Materials Letters, vol. 62, no. 8-9, pp. 1448-1450, doi: 10.1016/j.matlet.2007.08.083.

Attached Files
Name Description MIMEType Size Downloads

Title A simple and effective route for one-dimensional Ag-TCNQ metal-organic microstructures
Author(s) Zheng, Wei
Li, Zhenyu
Yang, Fan
Song, Xiaofeng
Zhang, Hongnan
Liu, Yongben
Wang, Ce
Journal name Materials Letters
Volume number 62
Issue number 8-9
Start page 1448
End page 1450
Total pages 3
Publisher Elsevier
Place of publication Amsterdam, Netherlands
Publication date 2008-03
ISSN 0167-577X
1873-4979
Keyword(s) Ag-TCNQ
composite materials
electrical properties
microstructure
one-dimensional
Language eng
DOI 10.1016/j.matlet.2007.08.083
Field of Research 100708 Nanomaterials
Socio Economic Objective 970103 Expanding Knowledge in the Chemical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30048172

Document type: Journal Article
Collection: Institute for Frontier Materials
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 212 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 03 Sep 2012, 15:42:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.